Embedding of random vectors into continuous martingales

Volume 134 / 1999

E. Dettweiler Studia Mathematica 134 (1999), 251-268 DOI: 10.4064/sm-134-3-251-268


Let E be a real, separable Banach space and denote by $L^0(Ω,E)$ the space of all E-valued random vectors defined on the probability space Ω. The following result is proved. There exists an extension ${\widetilde Ω}$ of Ω, and a filtration $({\widetilde ℱ}_t)_{t≥0}$ on ${\widetilde Ω}$, such that for every $X ∈ L^0(Ω,E)$ there is an E-valued, continuous $({\widetilde ℱ}_t)$-martingale $(M_t(X))_{t≥0}$ in which X is embedded in the sense that $X = M_τ(X)$ a.s. for an a.s. finite stopping time τ. For E = ℝ this gives a Skorokhod embedding for all $X ∈ L^0(Ω,ℝ)$, and for general E this leads to a representation of random vectors as stochastic integrals relative to a Brownian motion.


  • E. Dettweiler

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image